MathSciNet Relay Station
MathSciNet bibliographic data
MR1101875 39B12 (58F08)
Stephenson, John; Wang, Yong Relationships between eigenfunctions associated with solutions of Feigenbaum's equation. Appl. Math. Lett. 4 (1991), no. 3, 53–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement